# SDR UALA2012020600693

- Difficulty date: February 5, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,246 hours, 13,349 cycles
- Engine: Pwa PW4060
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN OIL FILTER WAS REPLACED AND ENGINE WAS MOTORED, BUT ENGINE STILL NEEDS 5 MIN ENGINE RUN, UNABLE TO RUN ENGINE DUE TO LACK OF HYDS.  RAN ENGINE FOR 5 MINUTES, NO LEAKS FOUND.
